# SDR GTIA010112

- Difficulty date: April 14, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 139 - WITH A/P ENGAGED AL PORPOISES ABRUPTLY WITH A/P ELEV SERVO OFF PROBLEM CEASES.  DMI NR 1669-1 ASSIGNED PER MEL 22-3-0 CAT C DUE DATE D4-24-01 AMEND NR 1 1730Z HR PLACARDED ELEV SERVO SWITCH.  (M)
